You are not currently logged in.
Access JSTOR through your library or other institution:
Decidability Problem for Finite Heyting Algebras
Katarzyna Idziak and Pawel M. Idziak
The Journal of Symbolic Logic
Vol. 53, No. 3 (Sep., 1988), pp. 729-735
Published by: Association for Symbolic Logic
Stable URL: http://www.jstor.org/stable/2274568
Page Count: 7
Preview not available
The aim of this paper is to characterize varieties of Heyting algebras with decidable theory of their finite members. Actually we prove that such varieties are exactly the varieties generated by linearly ordered algebras. It contrasts to the result of Burris  saying that in the case of whole varieties, only trivial variety and the variety of Boolean algebras have decidable first order theories.
The Journal of Symbolic Logic © 1988 Association for Symbolic Logic